# SDR SWAA2024012437766

- Difficulty date: January 4, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE CAMPLATE IS LOOSE<[01] SECURED DOOR HANDLE SHAFT NUT PER MM.52-41-11.;[02] VERIFIED SECURED DOOR HANDLE SHAFT NUT PER MM.52-41-11.
